# SDR FDEA201608062830

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,199 hours, 15,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R53213114200000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152QF HAS SEVERAL DAMAGED AND MISSING INSERTS.  FABRICATED FLOOR PANEL 152QF ON T16/1221900 IAW SRZ-25-005, CAT-A, MAJOR REPAIR.
